Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What causes back pain, fatigue and joint pain while on heart disease medication?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10507 Questions
Question
I am 77 and take heart disease medications. I have lower back pain, am fatigued and joint pain. Suggestions?
Mon, 21 May 2018 in Back Pain
 
 
Answered by Dr. Praveen Tayal 44 minutes later
Brief Answer:
Can be low calcium and vitamin D3.

Detailed Answer:
Hello,
Thanks for posting your query.
The pain of the lower side of your back can be due to-
1. Lumbar muscle strain- due to tear or pull of muscle fibres.
2. Infections like paraspinal abscess.
3. Lumbar disc herniation, sciatica, etc.
4. Arthritis or ankylosing spondylosis.
5. Weak core muscles-Strengthening the muscles that support the spine helps keep the spine in its proper position and reduce risk of sprains, strains and lower back pain.
6. Vitamin D3 deficiency.
Proper diagnosis involves investigations like ultrasound of the abdomen, X-ray and MRI of the spine after an examination by your primary physician.
The treatment will then depend on the cause.
Hot fomentation and oral muscle relaxants can provide a temporary relief till then.
You can start with calcium and vitamin D3 supplements with Tylenol and a hot compress.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor